MAUDE Adverse Event Report: COOPERSURGICAL, INC. 17G WALLACE SINGLE LUMEN OOCYTE RECOVERY SET; IVF OOCYTE ASPIRATION NEEDLE, SINGLE-USE

COOPERSURGICAL, INC. 17G WALLACE SINGLE LUMEN OOCYTE RECOVERY SET; IVF OOCYTE ASPIRATION NEEDLE, SINGLE-USE
Model Number ONS1733
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient 2/3.It was reported by the customer that while performing transvaginal collection of oocytes from the ovarian follicles, using an oocyte recovery needle, the patient experienced copious bleeding.The doctor determined that the patient sustained a hemoperitoneum of ovarian origin and repaired via operative laparoscopy.The recovery needle was discarded.No additional information is available.1216677-2023-00140 ons1733 17g oocyte recovery 2023-09-0000609.
 
Additional Manufacturer Narrative
G2: foreign: italy.H3: device discarded.Customer has stated that the product discarded and can not be returned to cooper surgical for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Distribution history the complaint product was manufactured at csi on 05-jan-2023 under work order (b)(4).Manufacturing record review dhr was reviewed for product ons1733 and no non-conformities, related to the complaint condition, were noted.Incoming inspection review incoming inspection record review not applicable to this product.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions for item ons1733.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Functional evaluation functional evaluation not applicable to this complaint condition.Root cause root cause not applicable as the complaint condition was not confirmed.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information is available.

Brand Name
17G WALLACE SINGLE LUMEN OOCYTE RECOVERY SET
Common Device Name
IVF OOCYTE ASPIRATION NEEDLE, SINGLE-USE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key18007476
Report Number1216677-2023-00140
Device Sequence Number18040710
Product Code MQE
UDI-Device Identifier20888937021077
UDI-Public(01)20888937021077(10)619020972
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K000628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberONS1733
Device Catalogue NumberONS1733
Device Lot Number619020972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale